infusion site problems

rated by 0 users
Not Answered This post has 0 verified answers | 0 Replies | 1 Follower

Not Ranked
1 Posts
priestken posted on Wed, Mar 30 2011 12:06 PM

I'm a type 1 diabetic for 28 years who began using an insulin pump in 2002.  I have many other help problems, including serious cardiac problems.  

Recently I have had difficulties with my infusion sites getting hyperlipodystrophy in less than 24 hours.  I am currently changing my infusion sites every day (with insurance approval).  However, I am still facing unexpected hardening, lumps, swelling, slight burning at every site.  I use a combination of my thighs, my stomach, and my back flank.  Nothing seems to work.  I have tried 3 different styles of infusion sets, to no avail.

I am very, very thin and have little subcutaneous tissue.  

My providers and I have tried everything.  I am about to swap insulins and see if that may be the problem, even though it is rare.

Has anyone faced this problem?  Are there any experts who might have some solutions to try or research to do?  The next step will be going back to syringe injections, but even those can cause problems in my tissue.  And it's not an option I want to take.

Help, please!

All Replies

Page 1 of 1 (1 items) | RSS